# SDR 2024F00165

- Difficulty date: July 4, 2024
- Submitted: July 8, 2024
- Operation: General aviation
- Aircraft: N68SL
- Make and model: Cessna 680CE
- Aircraft serial: 6800264
- Aircraft time: 5,320 hours, 3,093 cycles
- Engine: Pwc PW306C
- Engine time: 5,278 hours, 3,069 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5117102
- Part serial: KO348
- Condition: Deteriorated
- Location: Zone 400
- Part time: 5,320 hours, 3,093 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT AND CREW WERE APPROXIMATELY THIRTY MINUTES FROM LANDING AT TJSJ. AT THAT TIME AN AMBER CAS MESSAGE ILLUMINATED FOR HYDRALIC VOLUME LOW. THE CREW COMPLETED THE APPROPRIATE SECTION OF THE QRH AND PROCEEDED TO TJSJ, DECLARED A PRECAUTIONARY EMERGENCY, BLEW THE GEAR DOWN, LANDED AND STOPPED AIR CRAFT UTILIZING THE EMERGENCY BRAKE SYSTEM. THE CREW CALLED THE FBO GROUND CREW TO MEET THEM AT THE RUNWAY, AND TOW THE AIRCRAFT TO THE FBO. EVERYTHING WAS DONE PER TEXT BOOK, AND NO FURTHER ACTION FROM THE CREW WAS NEEDED.
